World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
International Journal of Modern Physics C cover

Volume 30, Issue 02n03 (February & March 2019)

Research Papers
No Access
Simulation of separating pedestrian flow in T-shaped passage based on guide sign considering unbalanced flow
  • 1950001

https://doi.org/10.1142/S0129183119500013

Research Papers
No Access
Numerical mesoscopic method for transportation of H2O-based nanofluid through a porous channel considering Lorentz forces
  • 1950007

https://doi.org/10.1142/S0129183119500074

Research Papers
No Access
Percolation of a random network by statistical physics method
  • 1950009

https://doi.org/10.1142/S0129183119500098

Research Papers
No Access
Flow and heat transfer simulation with a thermal large eddy lattice Boltzmann method in an annular gap with an inner rotating cylinder
  • 1950013

https://doi.org/10.1142/S012918311950013X

Research Papers
No Access
Noise in gene expression may be a choice of cellular system
  • 1950014

https://doi.org/10.1142/S0129183119500141

Research Papers
No Access
Prediction of wake structure and aerodynamic characteristics of flow around square cylinders at different arrangements
  • 1950015

https://doi.org/10.1142/S0129183119500153

Research Papers
No Access
Multiresolution community detection in weighted complex networks
  • 1950016

https://doi.org/10.1142/S0129183119500165

Research Papers
No Access
Evaluation of second-order correlations adjusted with simulated annealing on physical properties of unidirectional nonoverlapping fiber-reinforced materials (UD Composites)
  • 1950017

https://doi.org/10.1142/S0129183119500177

Research Papers
No Access
Evolutionary dilemma game for conflict resolution at unsignalized traffic intersection
  • 1950018

https://doi.org/10.1142/S0129183119500189

Research Papers
No Access
A new type of finite difference WENO schemes for Hamilton–Jacobi equations
  • 1950020

https://doi.org/10.1142/S0129183119500207